MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximation - per the patient, has had this scab on the extension site since surgery and it never healed.Block d2b: additional applicable product code: nhl.Additional suspect medical device components involved in the event: model number/catalog number: db-3216-55, serial number: (b)(6), batch/lot number: 5004712, model/catalog description: argyle extension 55cm sterile kit, unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55, serial number: (b)(6), batch/lot number: 5005293, model/catalog description: argyle extension 55cm sterile kit, unique identifier (udi) #: (b)(4).The devices were retained by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review did not reveal any anomalies and states that the following may be potential risks associated with the use of the device: implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening and infection.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an explant procedure of the implantable pulse generator (ipg) and lead extensions due to a scab at the lead extensions site that was not healing.The patient was prescribed antibiotics, and cultures were taken, but the results have not been disclosed.Postoperatively, the patient is stable.The explanted devices were retained by the facility and will not be returned to boston scientific for analysis.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25236409
Report Number3006630150-2026-03329
Device Sequence Number5108973
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)271007(10)807918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number807918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/20/2026
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale